# SDR CALA9700685

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN INTERCOSTAL IN FORWARD CARGO PIT AT STA 500A TO 500B, STRINGER 26R.  THE CRACK WAS STOP DRILLED, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-00-00, FIGURE 23, 51-40-2, AND 51-30-2.
